# SDR CA040527010

- Difficulty date: May 26, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 20,322 hours
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Part number: C1006
- Condition: Broken
- Location: Power Lever Swit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF THE CREW ABORTED DUE TO AN AMBER 'NOSE STEER FAIL' LIGHT WAS 'ON'.  SYSTEM WAS TROUBLESHOT AND A BROKEN WIRE WAS FOUND ON THE LT POWER LEVER ENABLE NOSE WHEEL STEERING SWITCH.  THE WIRE WAS REPAIRED AND THE SYSTEM TESTED SERVICIBLE.  AIRCRAFT RETURNED TO SERVICE.
